Mathematics

College of Sciences

Works Published in 2015

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying works 201 - 205 of 205 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2015 journal article

A parallel Robin-Robin domain decomposition method for H(div)-elliptic problems

International Journal of Computer Mathematics, 92(2), 394–410.

By: Y. Zeng*, J. Chen* & Z. Li

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2015 journal article

Optimal design of non-equilibrium experiments for genetic network interrogation

Applied Mathematics Letters, 40, 84–89.

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Dynamics of Lotka-Volterra competition reaction-diffusion systems with degenerate diffusion

Journal of Mathematical Analysis and Applications, 421(2), 1721–1742.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Some regular sums

Linear & Multilinear Algebra, 63(1), 185–200.

By: P. Patricio* & R. Hartwig

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

An imaginary PBW basis for quantum affine algebras of type 1

Journal of Pure and Applied Algebra, 219(1), 83–100.

By: B. Cox*, V. Futorny* & K. Misra

Source: NC State University Libraries
Added: August 6, 2018